Live Help


Forum Jump
Post New Thread  Reply
Old 12-01-2019, 01:30 AM   #1
akita
 
Join Date: Aug 2004
I am currently:
Lexapro (Escitalopram)

I've been taking Lexapro for 4 weeks now and on Tuesday my doctor increased it from 10mg to 20mg and 2 days ago I was really hungry and ate far too much. I was just wondering if anyone else has had this happen to them whilst they have been taking it? Is it a side effect? It's the first time I've taken this particular medication.






akita is offline   Reply With Quote
One Hug Given By:
Old 15-01-2019, 12:14 AM   #2
Heartbreak Kid
Everyone deserves the chance to fly
 
Heartbreak Kid's Avatar
 
Join Date: Sep 2007
I am currently:

Did you check the leaflet to see if an increased appetite is listed as a possible side effect?



Some things I cannot change
But till I try, I'll never know


Heartbreak Kid is offline   Reply With Quote
Old 15-01-2019, 12:43 PM   #3
Krayon
 
Krayon's Avatar
 
Join Date: Aug 2012
I am currently:

I have taken Escitalopram for around 8 years now. I have found weight gain but i think it was down to a different medication. I didnt notice a weight gain when i was on it alone. I hope this helps.

Krayon is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 07:21 PM.

Back to top